Stopping the pill...thoughts please!

iVillage Member
Registered: 09-08-2008
Stopping the pill...thoughts please!
5
Thu, 10-06-2011 - 11:31am

Hi all,

My husband and I are preparing to TTC our first child.

iVillage Member
Registered: 09-29-2011
Thu, 10-06-2011 - 1:58pm
  1. The first time I went off the pill I didn't get a period for about 4 months. I went to the doctor and there was nothing wrong...it just takes your body a while to regulate...also if you're under any stress that can make it super goofy.
Daisypath Anniversary tickers
iVillage Member
Registered: 09-08-2011
Thu, 10-06-2011 - 2:21pm

When I would stop the pill (or take sugar pills) to have a period I always got my period by Tuesday night. A few times it was spotting on Tuesday, and full period on Wednesday. When I went off it the last time, I didn't get anything started until the night between Thursday and Friday. It didn't get normal until Saturday. I was testing that week, lol!

Momma to:
Madelyn, February 26, 2001
Aaron, January 2, 2005
Baby #3, October 2, 2012

iVillage Member
Registered: 09-27-2011
Thu, 10-06-2011 - 2:47pm
While on bc pills I always got my period as soon as I started the "sugar" pills....I would take a test!!!
iVillage Member
Registered: 08-18-2011
Thu, 10-06-2011 - 4:51pm

I kinda know what you are talking about because I was on Yaz about 6 years then they had to switch me to Yazmin because I was having break through bleeding in the middle of the month but I took my birth control just like you did. I would take three months of active pills then have a one week period. Right before we started trying I was having to do exactly what you are doing by letting my self have a period after only two months. It was like my body was just telling me I needed to have one. Anyways the first month I stopped taking mine it took a whole week to get my first period so you don't have to worry about anything but my OB told me it could take a few weeks. After that one it took 26days and this month I'm on CD 30 and having started my period yet. I'm taking a HPT Saturday :smileyhappy: if it hasn't come by then. I also had some weird spotting but mine was a few days after my period. Intercourse seemed a little painful the first month at times and my nipples were super tender. I know how excited you are cause I was just there 3 months ago and I'm still

iVillage Member
Registered: 08-03-2011
Thu, 10-06-2011 - 5:08pm

Birth control pills, are super weird. The fact that you were having your period every two months, then finished ONE month of the birth control pills and then stopped, your body could be confused as to what is going on (hence the spotting). I would give it a few more days and even a few more weeks to regulate. I hope I made sense. My brain is fried from school today, lol.